Volume 29, Number 10, 2015

The International Conference 13th Serbian Mathematical Congress 2014

Editor: Ljubica Velimirović, Mića S. Stanković



1. On graded Ω-groups, 2167–2183

Emil Ilić-Georgijević

PDFDOI 10.2298/FIL1510167I

2. One Invariant of Intrinsic Shape, 2185–2197

Nikita Shekutkovski Aneta Velkoska

PDFDOI 10.2298/FIL1510185S

3. Intrinsic Shape - The Proximate Approach, 2199–2205

Nikita Shekutkovski

PDFDOI 10.2298/FIL1510199S

4. The Kurepa-Vandermonde matrices arising from Kurepa's left factorial hypothesis, 2207–2215

Romeo Meštrović

PDFDOI 10.2298/FIL1510207M

5. Family of Simultaneous Methods with Corrections for Approximating Zeros of Analytic Functions, 2217–2225

Lidija Z. Rančić

PDFDOI 10.2298/FIL1510217R

6. Multiple Orthogonality in the Space of Trigonometric Polynomials of Semi–Integer Degree, 2227–2237

Marija P. Stanić, Tatjana V. Tomović

PDFDOI 10.2298/FIL1510217R

7. Quadrature Rules With an Even Number of Multiple Nodes and a Maximal Trigonometric Degree of Exactness, 2239–2255

Tatjana V. Tomović, Marija P. Stanić

PDFDOI 10.2298/FIL1510239T

8. Lacunary Ward Continuity in 2-normed Spaces, 2257–2263

Hüseyin Çakalli, Sibel Ersan

PDFDOI 10.2298/FIL1510257C

9. Upward and Downward Statistical Continuities, 2265–2273

Hüseyin Çakalli

PDFDOI 10.2298/FIL1510265C

10. Conditions for the Equivalence of Power Series and Discrete Power Series Methods of Summability, 2275–2280

Sefa Anil Sezer, İbrahim Çanak

PDFDOI 10.2298/FIL1510275S

11. Alternative Proofs of Some Classical Tauberian Theorems for The Weighted Mean Method of Integrals, 2281–2287

Ümit Totur, Muhammet Ali Okur

PDFDOI 10.2298/FIL1510281T

12. New Examples of Partial Samples from the Uniform AR(1) Process and Asymptotic Distributions of Extremes, 2289–2299

Lenka Glavaš

PDFDOI 10.2298/FIL1510289G

13. On Fixed Point Results for Matkowski Type of Mappings in G-Metric Spaces, 2289–2299

Lj. Gajić, M. Stojaković

PDFDOI 10.2298/FIL1510301G

14. On Asymptotic Efficiency of Goodness of Fit Tests for Pareto Distribution Based on Characterizations, 2311–2324

Marko Obradović

PDFDOI 10.2298/FIL1510311O

15. Economic Statistical Design of X Bar Control Chart for Non-Normal Symmetric Distribution of Quality Characteristic, 2325–2338

Kristina Veljković, Halima Elfaghihe, Vesna Jevremović

PDFDOI 10.2298/FIL1510325V

16. An Extension Of Two Fixed Point Theorems of Fisher to Partial Metric Spaces, 2339–2345

Vladimir Pavlović, Dejan Ilić, Vladimir Rakočević

PDFDOI 10.2298/FIL1510339P

17. Exactness, Invertibility and the Love Knot, 2347–2353

Robin Harte

PDFDOI 10.2298/FIL1510347H

18. Monodromy Groupoid of an Internal Groupoid in Topological Groups with Operations, 2355–2366

Osman Mucuk, H. Fulya Akiz

PDFDOI 10.2298/FIL1510355M

19. F-geodesics on Manifolds, 2367–2379

Cornelia-Livia Bejan, Simona-Luiza Druță-Romaniuc

PDFDOI 10.2298/FIL1510367B

20. Meander Knots and Links, 2381–2392

Ljiljana Radovic, Slavik Jablan

PDFDOI 10.2298/FIL1510381R

21. On 3-triangulation of toroids, 2393–2401

Milica Stojanović

PDFDOI 10.2298/FIL1510393S

22. Some Remarks on Mathematical General Relativity Theory, 2403–2410

Graham Hall

PDFDOI 10.2298/FIL1510403H

23. Infinitesimal Bending Influence on theWillmore Energy of Curves, 2411–2419

Marija S. Najdanović

PDFDOI 10.2298/FIL1510411N

24. On Integrability Conditions of Derivation Equations in a Subspace of Asymmetric Affine Connection Space, 2421–2427

Milan Lj. Zlatanović, Svetislav M. Minčić, Ljubica Velimirović

PDFDOI 10.2298/FIL1510421Z

25. Overview and Comparative Analysis of the Properties of the Hodge-De Rham and Tachibana Operators, 2429–2436

Stepanov S. E., Tsyganok I.I., Mikeš J.

PDFDOI 10.2298/FIL1510429S

26. Pair of Associated Schouten-Van Kampen Connections Adapted to an Almost Contact B-Metric Structure, 2437–2446

Mancho Manev

PDFDOI 10.2298/FIL1510437M

27. Form-Finding Software and Minimal Surface Equation: a Comparative Approach, 2447–2455

Jana A. Lipkovski, Aleksandar T. Lipkovski

PDFDOI 10.2298/FIL1510447L